# SDR AALA20140810001

- Difficulty date: August 10, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 45,430 hours, 18,330 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD SPAR AT NR 2 BOOST PUMP HAS CORROSION AT LOWER BONDING JUMPER ATTACHMENT.  REMOVED CORROSION FROM LOWER BONDING STRAP ATTACHMENT POINT ON SPAR IAW SRM 51-10-02.
